# SDR SIMA201031302

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N810A
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 21,134 hours, 19,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3284 THE CREW REPORTED THE MAIN CABIN PASSENGER DOOR WOULD NOT FULLY OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  OPENED DOOR SEVERAL TIMES NO DEFECTS NOTED AMM 52-18-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
